Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homotopy type comparison of a space with complexes associated with its open covers


Author: Michael C. McCord
Journal: Proc. Amer. Math. Soc. 18 (1967), 705-708
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9939-1967-0216499-0
MathSciNet review: 0216499
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. S. Alexandroff, Diskrete Räume, Mat. Sb. 2 (1937), 501-518.
  • [2] K. Borsuk, On the imbedding of systems of compacta in simplicial complexes, Fund. Math. 35 (1948), 217-234. MR 0028019 (10:391b)
  • [3] A. Dold and R. Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. (2) 67 (1958), 239-281. MR 0097062 (20:3542)
  • [4] O. Hanner, Some theorems on absolute neighborhood retracts, Ark. Mat. 1 (1950), 389-408. MR 0043459 (13:266d)
  • [5] J. Leray, L'anneau spectral et l'anneau filtré d'homologie d'un espace localement compact et d'une application continue, J. Math. Pures Appl. (9) 29 (1950), 1-139. MR 0037505 (12:272e)
  • [6] M. C. McCord, Singular homology groups and homotopy groups of finite topological spaces, Duke Math. J. 33 (1966), 465-474. MR 0196744 (33:4930)
  • [7] A. Weil, Sur les théorèmes de de Rham, Comment. Math. Helv. 26 (1952), 119-145. MR 0050280 (14:307b)
  • [8] J. H. C. Whitehead, Combinatorial homotopy. I, Bull. Amer. Math. Soc. 55 (1949), 213-245. MR 0030759 (11:48b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0216499-0
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society